Abhinav Kumar
Title
Cited by
Cited by
Year
Universally optimal distribution of points on spheres
H Cohn, A Kumar
Journal of the American Mathematical Society 20 (1), 99-148, 2007
3212007
The sphere packing problem in dimension 24
H Cohn, A Kumar, SD Miller, D Radchenko, M Viazovska
arXiv preprint arXiv:1603.06518, 2016
1922016
Optimality and uniqueness of the Leech lattice among lattices
H Cohn, A Kumar
Annals of mathematics, 1003-1050, 2009
1502009
Algorithmic design of self-assembling structures
H Cohn, A Kumar
Proceedings of the National Academy of Sciences 106 (24), 9570-9575, 2009
792009
The densest lattice in twenty-four dimensions
H Cohn, A Kumar
Electronic Research Announcements of the American Mathematical Society 10 (7 …, 2004
662004
K3 surfaces associated with curves of genus two
A Kumar
International Mathematics Research Notices 2008, rnm165, 2008
462008
K3 surfaces and equations for Hilbert modular surfaces
N Elkies, A Kumar
Algebra & Number Theory 8 (10), 2297-2411, 2014
412014
Ground states and formal duality relations in the Gaussian core model
H Cohn, A Kumar, A Schürmann
Physical Review E 80 (6), 061116, 2009
372009
Elliptic fibrations on a generic Jacobian Kummer surface
A Kumar
arXiv preprint arXiv:1105.1715, 2011
362011
Universal optimality of the and Leech lattices and interpolation formulas
H Cohn, A Kumar, SD Miller, D Radchenko, M Viazovska
arXiv preprint arXiv:1902.05438, 2019
312019
Optimal simplices and codes in projective spaces
H Cohn, A Kumar, G Minton
Geometry & Topology 20 (3), 1289-1357, 2016
282016
The D 4 Root System Is Not Universally Optimal
H Cohn, JH Conway, ND Elkies, A Kumar
Experimental Mathematics 16 (3), 313-320, 2007
262007
Rigidity of spherical codes
H Cohn, Y Jiao, A Kumar, S Torquato
Geometry & Topology 15 (4), 2235-2273, 2011
242011
Counterintuitive ground states in soft-core models
H Cohn, A Kumar
Physical Review E 78 (6), 061113, 2008
182008
Using elimination theory to construct rigid matrices
A Kumar, SV Lokam, VM Patankar, MNJ Sarma
computational complexity, 1-33, 2009
162009
Hilbert modular surfaces for square discriminants and elliptic subfields of genus 2 function fields
A Kumar
Research in the Mathematical Sciences 2 (1), 24, 2015
142015
Algebraic models and arithmetic geometry of Teichmüller curves in genus two
A Kumar, RE Mukamel
International Mathematics Research Notices, rnw193, 2016
132016
Examples of abelian surfaces with everywhere good reduction
L Dembélé, A Kumar
Mathematische Annalen 364 (3-4), 1365-1392, 2016
132016
Uniqueness of the (22, 891, 1/4) spherical code
H Cohn, A Kumar
New York J. Math 13, 147-157, 2007
122007
Metacommutation of Hurwitz primes
H Cohn, A Kumar
arXiv preprint arXiv:1307.0443, 2013
112013
The system can't perform the operation now. Try again later.
Articles 1–20